Iran – The anti-hijab protests that began in Iran on 16 September are continuing unabated. A news bulletin on a government TV channel was hacked by protesters on Saturday night. During this, the face wearing a mask appeared on the screen. After this, the face of Supreme Leader Ayatollah Ali Khamenei appeared. The fire was shown all around his photo.
Meanwhile, the death toll in hijab and anti-government protests rose to 154 on Sunday. By late Saturday night, three more protesters became victims of police firing.
According to the BBC report – A group named ‘Adalat Ali’ i.e. Ali’s Insaf has taken responsibility for hacking the government TV channel. Shortly before this hacking incident, news of the death of three more protesters came to light.
According to the police, the hacking was done to humiliate Supreme Leader Khamenei. Most of the anger of the protesters is against Khamenei. Captions like ‘Join us’ also appeared on the screen during the hacking. After this, another message flashed. It said – Khamenei’s hands are stained with the blood of our youth. All this lasted only a few seconds and during this time the telecast was stopped.
Human rights group claims that more than 150 civilians have been killed in Iran’s demonstrations so far. Most of them are young people studying in schools and colleges. A report has claimed that 46 girls aged 16 to 24 have lost their lives in police firing.
A video of a school girl shot in the head is going viral on social media. It is being claimed that the police shot a schoolgirl in the head for opposing the hijab. Some people can be seen lifting him. It is not yet clear whether the girl was among the three people killed on Saturday.
Erupted On September 13, Iran police arrested a young woman named Mahsa Amini for not wearing a hijab. He died three days later, that is, on 16 September. According to Iranian media reports, Amini went into a coma just hours after her arrest. He was taken to the hospital. Reports said that Amini died of a head injury. Police claimed that Amini died due to a heart attack.